# SDR N6WA2025050902

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10273
- Aircraft time: 34,308 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670321725
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FLOOR SILL RH BETWEEN FS280-FS295 AT STGR17R.  REMOVED AND REPLACED RH FLOOR SILL BETWEEN FS280-FS319 AT STGR17R IAW CRJ SRM 51-42-06 AND CRJ SRM 51-42-10.
